# SDR ASAA2020040632618

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 31,947 hours, 9,207 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Platform
- Part number: 3400018160
- Condition: Scratched
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE ON #2 ENGINE T/C 78472010, FOUND PLATFORM #24 HAD SCRATCHED ON AFT-MOST FACING SURFACE. GROUNDED - YES. INSTALLED SERVICEABLE PLATFORM @ #24 #2 ENGINE REF T/C 78472010.
